Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Listing to the right--
avatar
rosemarym posted:
Over the past 5 years, I've had a rt hip replacement as well as joint replacements & pins in both feet. Left Achilles tendon was altered resulting in diminished calf muscle. Last year, was diagnosed with post-tibular tendonitis(sp)? (flat feet) and disc problems and having severe balance problems not corrected completely with orthotics. Without a whole lot of x-rays and studies, it appears that I need an alignment. There's a fist size dent in my right hip area where muscle was removed to get to the bone area and my left calf is half the size of my rt one. Any suggestions on how to get some structural balance back and where to start?
Reply
 
avatar
Scott Zashin, MD responded:
I often refer patients to physical medicine doctors. They are physicians who have special expertise in rehabilitation.
 
avatar
rosemarym replied to Scott Zashin, MD's response:
anyone you can recommend in the Phoenix-Scottsdale area?
 
avatar
Caprice_WebMD_Staff replied to rosemarym's response:
Hi Rosemarym,

I'm responding to let you know that specific doctor recommendations cannot be made on our boards. I hope you find what you're looking for, now that you know what to look for.

Let us know how it goes for you.
We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Relief for Knee OA
Doing squats on a Total Gym (2 or 3 reps of 20) at an incline, taking Nopalea, whirlpool baths and a proactive attitude through prayer have ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.